Title

Global Stabilization Of Nonlinear-Systems With A Class Of Unmatched Uncertainties

Authors

Z. H. Qu

Title - Alternative

Syst. Control Lett.

Keywords

Robust Control; Uncertain Systems; Lyapunov Stability; Unmatched; Uncertainties; Dynamical-Systems; Ultimate Boundedness; Matching Assumptions; Robustness; Absence; Automation & Control Systems; Operations Research & Management Science

Abstract

Global and asymptotic stabilization of uncertain dynamical systems which violate the matching conditions is investigated. A class of unmatched uncertainties, called equivalently matched uncertainties, is defined. A robust controller is proposed to stabilize the uncertain system asymptotically in the large provided that the nominal system is uniformly asymptotically stable and that the unmatched uncertainties are equivalently matched. The required information about uncertain dynamics in the system is merely that the uncertainties are bounded in Euclidean norm by known functions of the system state.

Publication Title

Systems & Control Letters

Volume

18

Issue/Number

4

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

301

Last Page

307

WOS Identifier

WOS:A1992HQ58200007

ISSN

0167-6911

Share

COinS